APH PARA PAIN RELIEF 100 BTL

$3.95

Overview

APOHEALTH Paracetamol Pain Relief is used for effective relief of pain and fever. This product is suitable for people with stomach ulcers; pregnant or breastfeeding mothers; asthmatics who are sensitive to NSAIDS and aspirin. Gluten, lactose and sugar free.

Dosage

Take with water. Adults and children 12 years of age and over: Take 1 to 2 caplets every 4 to 6 hours as required, up to 8 caplets per 24 hours. Children 7 – 12 years of age: Take halk to 1 caplet every 4 to 6 hours as required, no exceeding 4 caplets per 24 hours. Children under 7 years of age: Do not use this medicine.

Active Ingredients

Paracetamol 500 mg

SKU 277150 Category
Cart

APH PARA PAIN RELIEF 100 BTL

Reviews

There are no reviews yet.

Be the first to review “APH PARA PAIN RELIEF 100 BTL”

Your email address will not be published.